Change search
ReferencesLink to record
Permanent link

Direct link
Interpolation of Besov spaces in the nondiagonal case
2006 (Russian)In: St. Petersburg Mathematical Journal, ISSN 1061-0022, E-ISSN 1547-7371, Vol. 18, no 4, 1-9 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2006. Vol. 18, no 4, 1-9 p.
Research subject
URN: urn:nbn:se:ltu:diva-7174DOI: 10.1090/S1061-0022-07-00958-2Local ID: 57f7c7c0-a573-11db-9811-000ea68e967bOAI: diva2:980062
Godkänd; 2006; Bibliografisk uppgift: Translated in St. Petersburg Math. J. Vol. 18 (2007), No. 4, Pages 511–516 S 1061-0022(07)00958-2; 20070115 (kani)Available from: 2016-09-29 Created: 2016-09-29Bibliographically approved

Open Access in DiVA

fulltext(155 kB)1 downloads
File information
File name FULLTEXT01.pdfFile size 155 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Kruglyak, Natan
In the same journal
St. Petersburg Mathematical Journal

Search outside of DiVA

GoogleGoogle Scholar
Total: 1 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 2 hits
ReferencesLink to record
Permanent link

Direct link